answersLogoWhite

0


Top Answer
User Avatar
Wiki User
Answered 2011-09-13 03:03:40
Vaginal spotting on the pillyes, you can have some spotting while on the pill. It is actually one of the side effects of many different pills. Look at the side effects of the particular pill you are taking. Also you could have some spotting if you are not taking your pill at the same time each day. Pregnancy is very unlikely but is possible because there is implantation bleeding when pregnancy occurs sometimes. Seek medical advice if you continue to have a problem. Don't be affraid or embarassed.

You can discover more information below - in Related Links (Recommended WEB)

Yes, although it could indicate pregnancy or a problem. Here is some advice from others:

  • I'm currently on Birth Control; and I have had some spotting. However, since it is possible to get pregnant while on birth control I would suggest that you get a pregnancy test just to be sure.
  • Yes. It is possible to have vaginal spotting especially if you are new to the pill. Your body may be adjusting to the change in hormones. It is important that you notify your doctor because this pill may not be the right pill for you or you may be pregnant.
  • I was on Depo-Provera and I had spotting in the beginning. I also had spotting when I was on the pill a few years back. However, now that I've been on Depo-Provera for a while, I do not have any periods or spotting.
  • Yes, it is even more likely to happen while on birth control. Let your GYN know and keep track. If it becomes more frequent or heavier then it might be time to give him another call.

Yes!! but that's bc my reason is a little different i wasnt using it 4 reasons ppl think i might b using it 4, it was a much more painful and weird one

Yes you can have spotting when you are on birth control. that's tottally normal well i am only 15 and i don't know much but that is wat my doctor told me.

012
๐Ÿ™
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0
User Avatar

Your Answer

Loading...

Still have questions?

Related Questions

Can missing three birth control pills cause vaginal bleeding?

Some women will have spotting after missing birth control pills, and others will not.


Can taking multiple birth control pills cause spotting?

Yes, taking multiple birth control pills can cause spotting.


Can stopping the birth control patch cause spotting?

Yes, stopping the birth control patch can cause spotting. Your period should return to its previous pattern within one or two cycles. If you have not been using effective birth control and are experiencing spotting, take a pregnancy test.


Can the birth control pill cause spotting?

i cant make sence out of that?!?!?!


Coming off the pill cause spotting?

Coming off birth control can and does cause spotting for a few days. This is the medication withdrawing from your system.


Can exercise cause spotting between your periods even if you are on birth control?

Yes it can.


Does birth control cause cramping and spotting?

Yes. Cramps and spotting are a very common side effect while using birth control, especially in the first 1 to 3 months.


Can malnutrition cause spotting between periods even if you are on birth control?

Being on the pill can cause spotting between periods, called breakthrough bleeding.


Can birth control cause chlamydia?

You can't get chlamydia from birth control. Chlamydia is transmitted by oral, anal or vaginal sex; by genital-genital contact; or from an infected woman to her child during vaginal birth.


Does the birth control implant cause prolonged brown discharge?

The birth control implant can cause irregular bleeding or spotting. The color may be red, brown, or black.


I am spotting light pink and your period should come in 8 days what could this be?

Birth control can cause spotting between periods.


Can birth control pills cause a change in the color and smell of vaginal discharge?

yes


Can a yeast infection cause spotting?

Hello. In the case of a severe yeast infection, where you are always scratching, yes this can cause spotting. But most vaginal spotting is due to pregnancy or a UTI.


Does missing your birth control cause spotting?

That depends on the pill, if it made your period stop, then I guess so.


Does birth control cause white vaginal discharge?

Some women complain of an increase in vaginal discharge on hormonal birth control. This discharge has no odor or itch. If it's troublesome, contact your health care provider for advice.


Can the birth control pill cause vaginal bleeding?

Irregular spotting or unscheduled bleeding are common side effects in the first three months of the birth control pill. This bleeding or spotting couldgo on for days or weeks, but not every woman will have this side effect. If episodes of breakthrough bleeding continue into the fourth cycle of pills, or if they are troublesome, contact your health care provider to discuss a possible change in pill.


Does an iud cause reduction in vaginal secretions in women using it as birth control?

Paragard will not reduce vaginal secretions, but Mirena may have a slight effect.


Can amoxicillin cause cramping and spotting?

Yes, antibiotics reduce the effectiveness of the birth control causing breakthrough bleeding


Can an IUD cause irregular period?

And IUD (or any hormone birth control) can cause irregular spotting, cramping or bleeding for up to three months when new. Upon insertion crampong and spotting is normal as well.


Can missing two or three birth control pills cause vaginal bleedng?

Yes! You can start your period if you miss one!


What does it mean when you don't have your period for two months and then start spotting?

There could be a number of issues. If you are taking birth control it is possible this has stopped your period but may cause slight spotting at times. If you are not taking a birth control that may stop your period you should see a doctor right away.


What could be the cause of a light brown vaginal discharge a week before your expected period and are on birth control?

brown and smelly is gonorrhea


Can birth control cause spotting?

That is a normal symptom while you are on birth control. You can't expect for your period to be completly gone for 3 months without a little bit of bleeding. This doesn't mean that you are not using the birth control correctly. It is a normal symptom and shouldn't be any worry


If you spot while taking birth control pills are the pills working?

Spotting on birth control can happen due to missed pills or due to other factors. If you have taken the pill as directed, spotting doesn't mean that you are not protected against pregnancy. If the spotting continues or recurs, see your health care provider to find out the cause. Infection or some other problem with your cervix could be the cause. If not, a change in brand may solve the problem.


Can missing one birth control pill cause vaginal bleeding?

Hi, You shouldn't be bleeding for weeks after this incident. See your doctor and change birth control pill. It most likely isn't the correct pill for you.